# SDR 06FDEA03763

- Difficulty date: October 23, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Bulged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD AILERON AT STA XOA 876 ON UPPER SKIN  EXT FOUND BULGE AND SUSPECT CRACK.  ACCOMPLISHED UPPER SKIN LOCAL DAMAGE REPAIR IAW SRM 57-10-00 FIG 56 VOL 1 PG 187.  THE BALANCE WILL BE ACCOMPLISHED WITH NRC N00023. FABRICATED PART IAW DETAIL PART TRAVELER N01860 AND IAW SRM 57-10-00 FIG 56 VOL 1.
